Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 23, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jul 15, 2025, 5:25 PM CDT for Bay County, Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2025, 5:25 PM CDT (22:25 UTC)
- Expired
- Jul 15, 2025, 6:20 PM CDT
- In force
- 55 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 32 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
507
WGUS52 KTAE 152225
FFWTAE
FLC005-160115-
/O.NEW.KTAE.FF.W.0023.250715T2225Z-250716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
625 PM EDT Tue Jul 15 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
West Central Bay County in the panhandle of Florida...
* Until 815 PM CDT.
* At 525 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Panama City Beach, West Bay, Laird, Gulf Resort Beach, Sunnyside,
Laguna Beach and Hollywood Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3027 8598 3028 8599 3031 8599 3037 8590
3031 8572 3018 8590 3026 8606 3028 8603
3027 8599
FLASH FLOOD...RADAR INDICATED
$$
DR1 follow-up statement
322
WGUS72 KTAE 152320
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
720 PM EDT Tue Jul 15 2025
FLC005-152330-
/O.CAN.KTAE.FF.W.0023.000000T0000Z-250716T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay FL-
620 PM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL BAY COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3027 8598 3028 8599 3031 8599 3037 8590
3031 8572 3018 8590 3026 8606 3028 8603
3027 8599
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 2:07 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 15, 2:07 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
307 PM EDT Tue Jul 15 2025
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER,
HYDROLOGY...
.NEAR TERM...
(Tonight)
Issued at 154 PM EDT Tue Jul 15 2025
The low-level center of a tropical low known as Invest AL93 is now
moving westward across the East Coast of Florida, between Palm
Coast and Saint Augustine. This system has been highly sheared due
to strong northeast upper level winds. This is causing the heavy
rain to shear off to the southwest of the low-level center. At 2
pm ET, regional radars showed heavy rain moving west across
north-central Florida near Ocala. Some of the heavy rain could
clip Dixie County late this afternoon and this evening, perhaps
coming initially as a seabreeze blowup of storms, then a second
round that would be more directly related to AL93. Dixie county
already picked up 5 inches of rain yesterday, filling a lot of
ditches with water. This will make the northern Nature Coast more
susceptible to flooding this evening. 2 to 4 inches of rain is
likely, with spotty amounts of 5 to 7 inches. Have therefore
issued a Flood Watch for Dixie County, effective from 4 pm this
afternoon until 6 am Wednesday morning.
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 154 PM EDT Tue Jul 15 2025
We will be closely watching AL93 during this period, as it passes
west across our region. NHC has maintained a 40 percent chance of
tropical development over the northeast or north-central Gulf.
Regardless of development, somewhat common impacts are expected
across our region. Rip currents at beaches could be a big deal on
Thursday and Friday, given a long fetch of fresh southerly breezes
across the eastern Gulf, as AL93 moves off west of our service
area. Other impacts will be fresh to possibly strong breezes on
the Gulf waters, and pockets of heavy rain closer to the coast.
AL93 is a disorganized feature as it makes landfall on the FL
East Coast. Satellite imagery shows an exposed low-level center,
and its convective pattern is heavily lopsided and influenced by
northeasterly shear. There will be multiple factors working
against development of AL93 before it exits west of our service
area on Wed night or early Thursday.
First scenario... the center tracks too far north closer to I-10
and never re-emerges over the Gulf. Case closed... no
redevelopment. It would just be a broad low with some extra rain.
Second scenario... the center re-emerges over Apalachee Bay and
basically tracks westward along the Forgotten Coast and Emerald
Coast. This corridor is where there may be the least amount of
TC-killing shear and the most favorable atmospheric conditions.
However, the proximity to land would be a significant inhibitor to
development. Heavier rain would probably stay near or off the
coast, with lopsided development due to land interaction.
Third scenario... the center re-emerges even further south and
tracks further offshore. On one hand, the system would then have a
wider swatch of warm Gulf waters to fester and re-develop over.
However, global models show strong E-NE upper level winds further
offshore, so this would inhibit development before getting west of
our waters. The northeast shear would keep the heaviest wind and
rain south through west of the center, i.e. even further offshore.
The commonality of all three scenarios is that the system will
struggle to redevelop before exiting our region. If it does
redevelop, it will be lopsided, with the heavier wind and rain
offshore.
So this leaves rip currents as the top concern, especially
Thursday and Friday once southerly breezes kick in. The second
concern will be heavy rain, mainly south of I-10. Small Craft
Advisory strength winds are possible over the Gulf waters. PETSS
guidance shows no reasonable case for coastal flooding.
Do stay weather aware through at least Thursday. A lot can change
with a system such as this. Even a low-end tropical system can
produce a lot of rain, and rip currents will be a big deal at
beaches on Thu and Fri.
&&
.LONG TERM...
(Friday through Monday)
Issued at 154 PM EDT Tue Jul 15 2025
The subtropical ridge will quickly build in from the east from
Friday through early next week. The air mass will start to bake
under the subtropical ridge, and temperatures will rise above
normal again by Saturday. PW values will bottom out over the
weekend as large-scale subsidence is maximized under the building
ridge. Even then, there will be enough moisture and seabreeze-
inspired lift for at least a few storms.
&&
.AVIATION...
(18Z TAFS)
Issued at 128 PM EDT Tue Jul 15 2025
VFR conditions will prevail through the afternoon and early
evening with the only exceptions behind scattered to widespread
shower and storm activity from 19z to 00z this evening. With
northeast winds, best chances are likely at ECP/TLH but potential
exists at VLD/DHN and to a lesser extent ABY. Showers and storms
die down later this evening. IFR ceilings are possible tonight
from ABY/TLH and eastward as low cigs move in from the east
&&
.MARINE...
Issued at 154 PM EDT Tue Jul 15 2025
A trough of low pressure will move west across the waters on
Wednesday and Wednesday night. There is a 40 percent chance that
this trough could form into a tropical depression while traversing
the northeast and north-central Gulf. Once the trough moves west
of the waters, fresh and possibly strong southerly breezes are
likely on Thursday. The subtropical ridge axis will build westward
across the Florida Peninsula and into the eastern Gulf from Friday
through the weekend.
&&
.FIRE WEATHER...
Issued at 154 PM EDT Tue Jul 15 2025
A moist air mass will be in place on Wednesday and Thursday, as a
weak tropical low moves across and west of our region. Heavy rain
is possible, mainly over Florida districts. The tropical low will
be long-gone on Friday, and regular summertime high pressure will
build back in. Temperatures this weekend will climb back above
normal.
&&
.HYDROLOGY...
Issued at 154 PM EDT Tue Jul 15 2025
A Flood Watch is now in effect for Dixie County, which already saw
about 5 inches of rain on Monday. An additional 2 to 4 inches
through this evening with local amounts of 5 to 7 inches would
cause even more flooding.
Heavy rain will be possible over our Florida counties through
Thursday, as a tropical low moves west across the region. Along
the Forgotten Coast, multi-day rain totals of 2 to 5 inches are
possible. We will have to most closely watch any slow-moving or
pivoting bands of heavy rain that develop south of the low-level
center of the tropical low. WPC has outlooked much of the area,
especially closer to the coast, in a marginal risk for excessive
rainfall through late this week.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 75 88 76 91 / 50 90 30 90
Panama City 76 89 77 89 / 70 90 60 90
Dothan 75 91 75 93 / 30 70 10 80
Albany 75 91 74 95 / 10 60 10 60
Valdosta 74 93 75 95 / 10 70 10 60
Cross City 71 91 73 92 / 80 80 40 80
Apalachicola 77 86 79 87 / 60 90 70 90
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
FLZ007>016-027-108-112-114-115-118-127-326-426.
Flood Watch through late tonight for FLZ034-134.
GA...Heat Advisory until 8 PM EDT this evening for GAZ155>157.
AL...None.
GM...None.
&&
NEAR TERM...Haner
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...Dobbs
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...HanerIn the hours before
Special weather statement, Jul 15, 4:04 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
404 PM CDT Tue Jul 15 2025
FLZ008>011-152200-
Holmes FL-Central Walton FL-Jackson FL-Washington FL-
404 PM CDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL JACKSON...EASTERN
WALTON...EASTERN HOLMES AND NORTHEASTERN WASHINGTON COUNTIES THROUGH
500 PM CDT...
At 403 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bonifay, moving southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Chipley, Bonifay, Wausau, Hinsons Crossroads, Richter
Crossroads, Brock Crossroad, Holmes County Airport, Whitehead
Crossroads, Five Points, Hulaw, Smyrna, Spring Hollow, Bahoma, Poplar
Head, Sylvania, and Johnson Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3095 8565 3084 8548 3059 8561 3059 8583
3068 8587
TIME...MOT...LOC 2103Z 036DEG 16KT 3084 8562
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
58-REESESpecial weather statement, Jul 15, 4:05 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
505 PM EDT Tue Jul 15 2025
ALZ067>069-GAZ142-152130-
Henry AL-Geneva AL-Houston AL-Early GA-
505 PM EDT Tue Jul 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HENRY...NORTHEASTERN
GENEVA...HOUSTON AND WEST CENTRAL EARLY COUNTIES THROUGH 530 PM
EDT/430 PM CDT/...
At 505 PM EDT/405 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Kinsey to Cowarts to 6
miles east of Ashford. Movement was southwest at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Dothan, Headland, Taylor, Kinsey, Ashford, Slocomb,
Cowarts, Webb, Malvern, Rehobeth, Avon, Madrid, Gordon, Memphis,
Pansey, Grangeburg, Garretts Crossroads, Enon, and Wilson Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3123 8526 3122 8500 3101 8513 3100 8545
3115 8560 3125 8551 3125 8549 3128 8548
3129 8547 3129 8542 3135 8542 3138 8539
TIME...MOT...LOC 2105Z 031DEG 22KT 3127 8538 3118 8531 3117 8513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Jul 15, 4:18 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
418 PM CDT Tue Jul 15 2025
ALZ066-068-069-152200-
Dale AL-Geneva AL-Houston AL-
418 PM CDT Tue Jul 15 2025
...STRONG THUNDERSTORMS WILL IMPACT DALE...NORTHEASTERN GENEVA AND
NORTHWESTERN HOUSTON COUNTIES THROUGH 500 PM CDT...
At 418 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blue Springs State Park to near Newton to
near Midland City. Movement was southwest at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Dothan, Fort Novosel, Ozark, Enterprise, Taylor, Midland
City, Level Plains, Slocomb, Newton, Ariton, Pinckard, Kinsey,
Malvern, Clayhatchee, Grimes, Napier Field, Hunt Field, Waterford,
and Hooper Stage Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3144 8546 3139 8542 3132 8542 3131 8536
3128 8533 3109 8561 3119 8578 3162 8577
3162 8546
TIME...MOT...LOC 2118Z 048DEG 22KT 3162 8553 3139 8556 3129 8546
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESELocal storm report, Jul 15, 4:48 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
548 PM EDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Tstm Wnd Dmg 1 S Poplar Head 30.70N 85.65W
07/15/2025 Washington FL Emergency Mngr
Washington County reports trees down in the
area of Clayton Rd.
&&Local storm report, Jul 15, 5:02 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
602 PM EDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Tstm Wnd Dmg 1 ENE Ozark 31.46N 85.63W
07/15/2025 Dale AL 911 Call Center
Dale County 911 reports a power line down
near Hwy 27 and County Rd 39.
&&Special weather statement, Jul 15, 5:13 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
613 PM EDT Tue Jul 15 2025
FLZ008-010-012-108-112-152315-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
613 PM EDT Tue Jul 15 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES THROUGH 715 PM EDT/615 PM
CDT/...
At 613 PM EDT/513 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 17 miles east of Santa Rosa
Beach to 8 miles north of Lynn Haven. Movement was southwest at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Panama City Beach, Ebro, Seminole Hills, Gulf Resort
Beach, West Panama City, Seaside, Bahama Beach, Biltmore Beach,
Sunnyside, Bunker, Vicksburg, Grayton Beach, West Bay, Inlet Beach,
Gulf Lagoon Beach, Bruce, Red Head, Point Washington, and Pine Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3038 8614 3038 8612 3039 8611 3039 8610
3040 8612 3042 8610 3054 8597 3044 8557
3008 8578 3017 8597 3022 8605 3023 8609
3029 8623
TIME...MOT...LOC 2213Z 036DEG 17KT 3047 8598 3036 8569
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
58-REESEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:41 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 14, 9:25 PM CDT | Special Marine Warning | TAE | 3 hr | |
| Jul 14, 10:00 PM CDT | Special Weather Statement | TAE | Wakulla | 30 min |
| Jul 14, 10:29 PM CDT | Special Weather Statement | TAE | Franklin | 31 min |
| Jul 14, 11:47 PM CDT | Special Marine Warning | TAE | 58 min | |
| Jul 14, 11:58 PM CDT | Heat Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 8 more | 19 hr |
| Jul 15, 12:31 PM CDT | Flood Watch | TAE | Dixie | 9 hr |
| Jul 15, 12:58 PM CDT | Special Weather Statement | TAE | Liberty | 47 min |
| Jul 15, 1:42 PM CDT | Special Weather Statement | TAE | Calhoun, Gulf, Liberty | 63 min |
| Jul 15, 1:44 PM CDT | Special Marine Warning | TAE | 91 min | |
| Jul 15, 2:37 PM CDT | Special Marine Warning | TAE | 113 min | |
| Jul 15, 2:39 PM CDT | Special Weather Statement | TAE | Bay, Franklin, Gulf | 51 min |
| Jul 15, 3:09 PM CDT | Special Marine Warning | TAE | 66 min | |
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Warning | TAE | Bay | 42 min |
| Jul 15, 3:19 PM CDT | Special Marine Warning | TAE | 56 min | |
| Jul 15, 3:31 PM CDT | Areal Flood Advisory | TAE | Bay | 3 hr |
| Jul 15, 3:34 PM CDT | Special Weather Statement | TAE | Dixie | 26 min |
| Jul 15, 3:35 PM CDT | Special Marine Warning | TAE | 85 min | |
| Jul 15, 3:44 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 15, 3:53 PM CDT | Special Weather Statement | TAE | Bay | 67 min |
| Jul 15, 4:00 PM CDT | Flash Flood Warning | TAE | Bay | 2 hr |
| Jul 15, 4:04 PM CDT | Special Weather Statement | TAE | Washington | 56 min |
| Jul 15, 4:08 PM CDT | Special Marine Warning | TAE | 108 min | |
| Jul 15, 4:11 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jul 15, 4:25 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 50 min |
| Jul 15, 4:26 PM CDT | Special Marine Warning | TAE | 94 min | |
| Jul 15, 4:41 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 34 min |
| Jul 15, 4:55 PM CDT | Special Marine Warning | TAE | 65 min | |
| Jul 15, 4:58 PM CDT | Severe Thunderstorm Warning | TAE | Holmes | 47 min |
| Jul 15, 5:02 PM CDT | Areal Flood Advisory | TAE | Bay | 23 min |
| Jul 15, 5:13 PM CDT | Special Weather Statement | TAE | Walton | 62 min |
| Jul 15, 5:30 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 45 min |
| Jul 15, 5:46 PM CDT | Special Marine Warning | TAE | 119 min | |
| Jul 15, 6:10 PM CDT | Special Weather Statement | TAE | Walton | 65 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.